About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 304868, 18 pages
http://dx.doi.org/10.1155/2012/304868
Research Article

Hopf Bifurcation in an SEIDQV Worm Propagation Model with Quarantine Strategy

1Key Laboratory of Medical Image Computing of Ministry of Education, Northeastern University, Shenyang 110004, China
2College of Information Science and Engineering, Northeastern University, Shenyang 110819, China

Received 22 July 2012; Accepted 26 October 2012

Academic Editor: Bimal Kumar Mishra

Copyright © 2012 Yu Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Yao, Wenlong Xiang, Andong Qu, Ge Yu, and Fuxiang Gao, “Hopf Bifurcation in an SEIDQV Worm Propagation Model with Quarantine Strategy,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 304868, 18 pages, 2012. doi:10.1155/2012/304868